# SDR QMLA2023122120117

- Difficulty date: December 20, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N408LL
- Make and model: Bell 407
- Aircraft serial: 53483
- Aircraft time: 10,277 hours, 26,174 cycles
- Engine: Allsn 250C47B
- Engine time: 4,690 hours, 11,098 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: C
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INLET BARRIER FILTER LIGHT ILLUMINATED IN FLIGHT BY PILOT 18926. PROBLEM DETERMINED TO BE DUE TO A PARTIALLY CLOGGED FILTER. PILOT RETURNED TO BASE AFTER SEEING THE AFS FILTER LIGHT DURING HIGH POWER SETTINGS. LIGHT EXTINGUISHED AFTER POWER WAS REDUCED. INSPECTED FILTER, COMPRESSOR INLET, FILTER MAINTENANCE AID, AND DELTA P SWITCH IAW AFS STC SR9368RC. FUNCTION CHECKED OK AFTER SERVICEABLE AFS INLET BARRIER FILTER WAS INSTALLED. UNABLE TO FILL IN SECTIONS 5 AND 6 WITHOUT GETTING ERRORS.  SECTION 5 (A) AFS INLET BARRIER FILTER, (B) AEROSPACE FILTRATION SYSTEMS (AFS), (C) 106201-103, (D) 2562, (E) SERVICEABLE, (F) FILTER DIRTY, (G) 278, (H) 702, (I) 278, REPAIR   SECTION 6 (A) ENGINE INLET COWLING, (B) BELL, (C) 206-064-819-161, (D) 53483, (E) 407, (F) ARM 142.27, (G) 10277, (H) 26174, (I) 10277
